EconPapers    
Economics at your fingertips  
 

Schumpeterian growth and the political economy of employment protection

Wolf-Heimo Grieben

Journal of Economics, 2005, vol. 10, issue 1, 77-118

Keywords: Non-Scale Growth; Schumpeterian Unemployment; Firing Costs; J63; O33; E24; D72 (search for similar items in EconPapers)
Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://hdl.handle.net/10.1007/BF03051801 (text/html)
Access to full text is restricted to subscribers.

Related works:
Journal Article: Schumpeterian growth and the political economy of employment protection (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kap:jeczfn:v:10:y:2005:i:1:p:77-118

DOI: 10.1007/BF03051801

Access Statistics for this article

Journal of Economics is currently edited by Giacomo Corneo

More articles in Journal of Economics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-19
Handle: RePEc:kap:jeczfn:v:10:y:2005:i:1:p:77-118